# SDR DALA2019052203140

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD PANEL LOWER SUPPORT STA Y=1028 BTW LONG 23L TO 23R IN REF. AMDS 5314-2001. (CCT) NRC 00259: CORROSION LEVEL 2, AFT BULKHEAD PANEL LOWER SUPPORT STA Y=1028 BTW LONG 23L TO 23R WAS REPAIRED PER SRM 53-00-00-2R-1 FIG 201. (LP #1085882)
